MathSciNet Relay Station
MathSciNet bibliographic data
MR228983 (37 #4562) 46.10
Amir, D.; Lindenstrauss, J. The structure of weakly compact sets in Banach spaces. Ann. of Math. (2) 88 1968 35–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement